ENCORE MEDICAL L.P EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 5, 14MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
346-14-705 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - barring swap.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2023-00419; 346-14-707, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.